# SDR 2002F00371

- Difficulty date: February 25, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MAIN FRAME CHORD FS 315 WAS FOUND CRACKED AT RBL 22.  CRACK WAS 1 INCH IN LENGTH.  MAINTENANCE COMPLIED WITH ER/A L10-53R-4740, ER/A L10-53R-4733, AND SRM 51-40-01 FOR REPAIR.
